Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Enbrel

Enbrel

I just started Enbrel. I've been very nauseous, throwing up and my abdomen hurts. Do these side effects go away? I'd appreciate any advice about Enbrel anyone has. Thank you.

A myRAteam Member said:

Ugh I’m having the same side effects ! Plus huge red itchy area around the injection ):

posted about 1 year ago
A myRAteam Member said:

I heard that there is a stirech one can do lhat helps back anyone else

posted about 1 year ago
A myRAteam Member said:

Hi Cecilia from what I've read about readness around injection sights may want to see dr.Hope every thing is Okay.Hang in there.

posted about 1 year ago
A myRAteam Member said:

Was on it 4 years & never had side effects.

posted about 1 year ago
A myRAteam Member said:

I have been on Enbrel for about 10 years and have suffered no side effects, so very sorry that you have had trouble with it.

posted about 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in